# SDR R61A201901200088

- Difficulty date: December 24, 2018
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE SURFACE IS SCORED AND HAS CORROSION; FR14 BETWEEN RT SEAT TRACK RBL 12.5" AND FWD RT SILL RBL 36". PERFORMED L ANGLE DOUBLER AND FILLER REPAIR REF: SRM 53-00-10 REPAIR 03 RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, AND 51-23-06.  SEE W/O H6609 SN 413 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
